# SDR Q5QA2020110907

- Difficulty date: November 9, 2020
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N567FH
- Make and model: Pilats PC1245
- Aircraft serial: 567
- Aircraft time: 8,361 hours, 8,479 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Contactor
- Part number: 9740926112
- Condition: Failed
- Location: Hyd Power Pack
- Part time: 8,361 hours, 8,479 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT NOTED THE LANDING GEAR WARNING LIGHT ANNUNCIATOR WAS ON AND THE LANDING GEAR WOULD NOT EXTEND TO THE DOWN AND LOCKED POSITION.  PILOT EXTENDED THE LANDING GEAR WITH THE EMERGENCY EXTENSION HAND PUMP AND LANDED WITH NO FURTHER INCIDENT.  THE HYDRAULIC POWER PACK ELECTRICAL CONTACTOR WAS REPLACED AS A CORRECTIVE ACTION.
